# SDR AALA202407012392

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 64,418 hours, 27,145 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY ENTRY DOOR DIFFICULTTO OPEN AND CLOSE. RESECURED FORWARD LAVATORY DOOR TRIM, DOOR OPERATES NORMAL. PER CMM 25-44-49.
